# SDR USAA920071344

- Difficulty date: December 5, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - THREE CRACKS FOUND ON LOW LEADING EDGE SKIN OF NR 2 SLAT AT NR 2  SLAT STATION 213.25 - 215.75, AND 161.  REPAIRED CRACKS IAW B737-300 SRM 57-43-01-2R6, FIG 201.
